MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS; ILIAC COVERED STENT, ARTERIAL
Model Number BXA075902A
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore from medrio clinical study (b)(6): on (b)(6) 2020, the patient was treated for a thoracoabdominal aortic aneurysm using three gore® viabahn® vbx balloon expandable endoprostheses, implanted in the right renal artery ((b)(4)/bxa067902a), left renal artery ((b)(4)/bxa067902a) and superior mesenteric artery ((b)(4)/bxa075902a).On (b)(6) 2020, thrombosis was observed within the gore® viabahn® vbx balloon expandable endoprosthesis ((b)(4)/bxa067902a) located in the right renal artery.On (b)(6) 2020, a balloon angioplasty was performed to treat the stenosis within the right renal artery stent.Additionally, a medtronic everflex stent 7mm x 60mm was implanted to treat the occlusion within the gore® viabahn® vbx balloon expandable endoprosthesis ((b)(4)/bxa067902a).On (b)(6) 2021, stenosis was observed within the gore® viabahn® vbx balloon expandable endoprosthesis ((b)(4)/bxa075902a) located in the distal superior mesenteric artery stent.It was also noted there was stenosis within the gore® viabahn® vbx balloon expandable endoprosthesis ((b)(4)/bxa067902a) located in the distal left renal artery stent.On the same day, an angioplasty procedure was performed to treat the in stent stenosis of the gore® viabahn® vbx balloon expandable endoprosthesis ((b)(4)/bxa075902a) located in the distal superior mesenteric artery stent with a 7 x 20 mm angioplasty balloon.Additionally an angioplasty procedure was performed to treat the in stent stenosis of the gore® viabahn® vbx balloon expandable endoprosthesis ((b)(4)/bxa067902a) of the distal left renal artery with a 6 x 20 mm angioplasty balloon.
 
Additional Manufacturer Narrative
Cbas® heparin surface incorporates carmeda heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.A review of the manufacturing records indicated the lot met pre-release manufacturing specifications.Due to no device return, an investigation could not be performed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® VIABAHN® VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
spencer deboard
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15058683
Report Number2017233-2022-03138
Device Sequence Number4668090
Product Code PRL
UDI-Device Identifier00733132637294
UDI-Public00733132637294
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2023
Device Model NumberBXA075902A
Device Catalogue NumberBXA075902A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2022
Initial Report FDA Received Date07/19/2022
Date Device Manufactured02/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight66 KG